Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any substitute for medicine to manage blood pressure ?

hello my blood pressure changes often the normal reading is 109/80 and i use a wristband blood pressure cuff that was taken in my left wrist,also i take a half of bp med linsinopril 10 mg and lipitor 20mg at night i also take anxienty med clonazepam generic for klonopin.i m a 51 yr old and i HATEtaking meds pls give me your advise
Tue, 27 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
General & Family Physician 's  Response
Regularly taking your medications is what keeping your BP in control.Kindly do not stop the medication.Suggest get your pressure checked by a doctor at least once a month using a mercury blood pressure machine and get your lipid profile done at least once every three months.
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcare magic

You must continue all the above given medications.. since the BP is in control , continue the same medicines.. The treatment for Hypertension is life long.... In case if you stop the anti hypertensives then it may result in sudden rise in BP leading to complication of stroke, Renalfailure etc... hence you need to follow it... salt is restricted in BP patients...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Do you have to wean yourself off bisoprolol if you have only been using it for 4 days? Dr told me to keep these pills in case my bp went up they are a year old and last week bp went up to 158/108 so I used them for 4 days now.bp is in manageable range want to stop meds before body grows accustomed to them .I don t take meds and have alot of bad reactions when on them .

doctor1 MD

I take primidone orally for a hand tremor (essential tremor); I also take norvasc and losartan-HCTZ for blood pressure, and lipitor for cholesterol management. Are you aware if any of the medications are known to cause sore spots on the tongue. This has been a problem for several months. The lesion will disappear only to reappear in a few days. thanks.

doctor1 MD

Hi, i have forgotten my medicines in Mumbai AMLONG 5mg for High BP. presently i am in Dubai, and am not able to find these medicine here. can you please advice me a substitute for this medicine, If not can you let me know the content of the medicine so i can ask the pharmacist. thanks and regards.

Recent questions on  Hypertension

doctor1 MD

Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.

doctor1 MD

What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.                                                                  

doctor1 MD

my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?

doctor1 MD

Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...